# SDR VNAA2024110111101

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 11,380 hours, 9,979 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING MSG AFTER TAKEOFF LHOB SPIKED TO 20. TEMP CAME TO APPROX.3 / REMOVED AND REPLACED LHOB BTMS IAW CRJ900 AMM 32-46-01-000/400-801-A01-PSA. SELF TEST GOOD. NO DEFECTS NOTED AT THIS TIME.
